JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 37
New Inequalities of Hadamard's Type for Lipschitzian Mappings

    Authors: Liang-Cheng Wang,  
    Keywords: Lipschitzian mappings, Hadamard inequality, Convex function.  
    Date Received: 16/09/03  
    Date Accepted: 06/02/05  
    Subject Codes:

Primary 26D07; Secondary 26B25, 26D15.

    Editors: Feng Qi,  

In this paper, we study several new inequalities of Hadamard's type for Lipschitzian mappings.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login